memory loss

I wonder if anyone else has had this? Last Wednesday I was feeling ill with backache, headache and aching legs. I went to the hospital and when leaving I started walking, and walking, arriving home at 4.10am. I could only remember a small part of the walk, like seeing some red traffic lights ahead of me, and later I remember the way to my home down the street. Between that I remember nothing. I hadn't suffered a trauma of any kind or a knock. I did stumble towards a wall a couple of times and my balance was very slightly off. It is a complete mystery to me, and I wondered what caused it? I would welcome any thoughts about this...

15 Replies

oldestnewest
  • My thoughts are that you need a very urgent review with your current consultant if this is a new or worse feature of the norm for you with Hughes Syndrome/APS. MaryF

  • Thankyou. Yes I am going to see the doctor. Kind regards.

  • I agree with what Mary has advised you.

    Dave

  • Hi Pluto,

    You did not answer my input yesterday about your post "MS". Have you been diagnosed MS and do you have positive antibodies for APS? If so do you have an APS-Specialist?

    Please see to it that you get correct anticoagulation before you get a serious damage somewhere in your body. That is if you have a diagnose of APS of course.

    Warfarin is the best treatment for us with no, or very very few side-effects. It is very seldom you hear of a bleed with it, as we usually are not enough anticoagulated because our very thick blood.

    I send you my best wishes here from Stockholm.

    Kerstin

  • Hello Kerstin

    No I do not have APS but there was a suggestion of it a long time ago. I do not have MS. My text was about loss of memory.

  • No worries.... MaryF

  • I have memory loss. Both short and long term. Most times if someone reminds me I can recall at least part of the memory, but there are tomes when the memory is entirely gone. This can be somewhat upsetting at times.

  • Have you received any treatment for this? It is certainly a worry. Now my family imagine that I cannot be replied upon to give any details. Yesterday I attended a memory clinic and the results were perfect. It is just the occasional blip and hardly ever happens. MY brain scans are always clear???

  • I do have MRIs showing brain damage. I have had cognitive testing showing my brain is normal too. I have episodes of confusion that have physical manifestations mostly as hill bumps and hair standing up on my arms. I usually have a lot of memory loss surrounding these episodes. I'm currently being evaluated to see if it's seizures. No results yet or recommendation of further testing.

  • I have also memory loss like most of us.

    I have forgotten if you are on warfarin. If so see to it that you get your INR over at least 3.0. That will improve no doubt your memory.

    Kerstin

  • I am on warfarin. My recommended INR range is 3 - 3.5. Last two tests were 3.1 and 3.5. My fingers are crossed that I am now on the correct dose.

  • Yes no doubt you are on the correct dose.

    If you eat K-vit rich vegetables try to keep the same amount of them. They will lower your INR at first. But we need them for several reasons.

    It is easier to get your INR down with the vegetables (for me 12 - 15 hours) but more difficult if you want to get a higher INR. Then you must take more warfarin. I take 1/4 or 1/2 of a tablet (2,5 mg tablet) to raise my INR. That takes up to 3 Days.

    That is me, but we are all different. Probably not so much though. I do not change my tablet-intake often. I change my vegetables instead.

    I take 14 1/4 tablets a week now. If you take a much higher weekly dose of warfarin, you must do bigger warfarinchanges than I do of course.

    Test at least every week. Write down as much as you can about your warfarin-adventure. You will learn how to cooperate with the warfarin.

    Hope I have helped you a bit now. Good luck!!

    Kerstin

  • Hi

    I also have memory loss just the other day had a phone call for my husband as he was out when he came in I could not even remember who had rang let lone what it was about. I have to write everything down it is so frustrating I have. also noticed that I have come up with little red marks on mybody has anyone had this.

    i have a back problem after a accident Some time Ago. And aps makes it a lot worse.

    My rni is all over the place due to pain medication . Just had blood tests and I now have a thyroid problem and the tablet will affect the inr.

    just don't know what else is going to happen I will stop now feeling a little sorry for myself.

  • Hi Spider 7, I remember you name but I think you should put a question about your situation on this site. You may have some good answers from our members.

    I am sorry you have back problems form an accident. That can be diffiuclt. You must talk to your doctor about that.

    About your tiredness: I tested in Mars for S-T4 and S-T3 also for S-T3(Trijodtyronin) and also S-Ferritin among other bloodsamples I did.

    Sjögrens syndrome makes you very tired!

    I hope you have an APS-Specialist which is the most IMPORTANT thing for us. I do not even know where you live.

    If you are going to stay on warfarin it is important that you keep the INR in range. It is difficult and I do not know how many antibodies they have found regarding APS. I have all the antibodies also Lupus Anticoagulant but I selftest since 2 years ago. What therapeutic range are you on now?

    You may be on another anticoagulation (there are other possibilites) thinner or you must learn how to keep the INR stable.

    Kerstin in Stockholm

  • Hi lure thank you for your information my inr should be between 3 and 4

    I have had a filter fitted to stop clots getting to my lungs. I live in hertfirdshire and I am under doctor cowIn. I have never heard of sh ogres syndrome. Will look into it.

You may also like...